Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Corrigendum to “Homotopy theory of modules over operads in symmetric spectra”

John E Harper

Algebraic & Geometric Topology 15 (2015) 1229–1238
Bibliography
1 T G Goodwillie, Calculus, II: Analytic functors, $K\!$–Theory 5 (1991/92) 295 MR1162445
2 J E Harper, Homotopy theory of modules over operads in symmetric spectra, Algebr. Geom. Topol. 9 (2009) 1637
3 J Hornbostel, Preorientations of the derived motivic multiplicative group, Algebr. Geom. Topol. 13 (2013) 2667
4 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
5 D Pavlov, J Scholbach, Rectification of commutative ring spectra in model categories, (2014)
6 L A Pereira, Goodwillie calculus in the category of algebras over a spectral operad, (2013)
7 S Schwede, An untitled book project about symmetric spectra, (2007)
8 B Shipley, A convenient model category for commutative ring spectra, from: "Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic $K$–theory" (editors P G Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 473 MR2066511